MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER, IV, SURESITE AUTO, 20G X 1.00

MEDLINE INDUSTRIES LP; CATHETER, IV, SURESITE AUTO, 20G X 1.00
Catalog Number DYNSCA20100
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the customer that the intravenous catheters are dull and the nurses, "had to re-stick the patient." per customer, "needles are dull to the point that the nurse had to use extra force and patients are reporting unnecessary pain and discomfort." per customer, "nurses have had to re-stick the patient due to the vein blowing." no additional details are available related to the customer reported issue.The customer contact was unable or unwilling to provide further incident details to the manufacturer.The actual sample is not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by the customer that the intravenous catheters are dull and the nurses are "having to re-stick the patient.".
 
Additional Manufacturer Narrative
 
Event or Problem Description

Common Device Name
CATHETER, IV, SURESITE AUTO, 20G X 1.00
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13545866
Report Number1417592-2022-00015
Device Sequence Number12066040
Product Code FOZ
UDI-Device Identifier10888277667440
UDI-Public10888277667440
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNSCA20100
Device Lot Number27821080002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown